Calpol Sugar Free Infant Suspension Strawberry Flavour 2 Plus Months 200ml

SKU#: 5010123722661

£6.20

Out of stock

SKU: 5010123722661 Category:

Description

Product information for Calpol Sugar Free Infant Suspension Strawberry Flavour 2 Plus Months

Contains Paracetamol.

Calpol Sugar Free Infant Suspension is a strawberry flavoured oral suspension and is used for the relief of:

Fever (raised temperature); Post-immunisation fever; Cold and flu symptoms; Teething; Headache; Sore throat; Earache; Other aches & pains

Starts to work on fever in 15 minutes and is gentle on the tummy

Gentle pain & fever relief

Sugar free

New dosage

Ingredients

Each 5ml contains 120mg of Paracetamol, Also contains: Maltitol, E420, E214, E216, E218, E122

Storage

Do not store above 25 C.

Keep bottle in the outer carton.

Preparation and Usage

This product is intended for use in children aged 2 months to 6 years.

For oral use only. Shake the bottle for at least 10 seconds before use. Do not overfill spoon. Always use the spoon supplied with the pack. Never give more medicine than is shown in the table. Do not exceed the stated dose.

1. Post-vaccination fever

Child’s Age – 2-3 months; How Much – 2.5 ml (small end of spoon). If necessary, after 4-6 hours, give a second 2.5 ml dose.

2. Other causes of pain and fever – if your baby weighs over 4 kg and was born after 37 weeks

Child’s Age – 2-3 months; How Much – 2.5 ml (small end of spoon). If necessary, after 4-6 hours, give a second 2.5 ml dose.

Do not give to babies less than 2 months of age.

Do not give more than 2 doses.

Leave at least 4 hours between doses.

If further doses are needed, talk to your doctor or pharmacist.

Child’s Age: 3-6 months; How Much – up to 4 times a day: One 2.5 ml spoonful (small end)

Child’s Age: 6-24 months; How Much – up to 4 times a day: One 5 ml spoonful (large end)

Child’s Age: 2-4 years; How Much – up to 4 times a day: One 5 ml spoonful (large end) and one 2.5ml spoonful (small end)

Child’s Age: 4-6 years; How Much – up to 4 times a day: Two 5 ml spoonfuls (large end)

Do not give more than 4 doses in any 24 hour period.

Leave at least 4 hours between doses.

Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.

Safety Warnings

Contains Paracetamol

Do not give this medicine with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if the child seems well.

If symptoms persist consult your doctor. As with all medicines, if your child is currently taking any other medicine consult your doctor or pharmacist before using this product.

Please see leaflet.

Keep out of the reach and sight of children. Check that the cap on the bottle is securely engaged at all times.

Lower Age Limit

Advisory 2 Months

Net Content

200ml e

Please Note: Whilst Chemist Extra makes every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional.

*Disclaimer: Results and outcomes of this product may vary from individual to individual.

Reviews

There are no reviews yet.

Be the first to review “Calpol Sugar Free Infant Suspension Strawberry Flavour 2 Plus Months 200ml”

Your email address will not be published. Required fields are marked *